On integration in Banach spaces, XI. Integration with respect to polymeasures

Ivan Dobrakov

Czechoslovak Mathematical Journal (1990)

  • Volume: 40, Issue: 1, page 8-24
  • ISSN: 0011-4642

How to cite

top

Dobrakov, Ivan. "On integration in Banach spaces, XI. Integration with respect to polymeasures." Czechoslovak Mathematical Journal 40.1 (1990): 8-24. <http://eudml.org/doc/13826>.

@article{Dobrakov1990,
author = {Dobrakov, Ivan},
journal = {Czechoslovak Mathematical Journal},
keywords = {integration; Banach spaces; polymeasure; Dobrakov integral; measurable vector-valued functions; analogues; Vitali convergence theorem; Lebesgue dominated convergence theorem; Fubini's theorem},
language = {eng},
number = {1},
pages = {8-24},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On integration in Banach spaces, XI. Integration with respect to polymeasures},
url = {http://eudml.org/doc/13826},
volume = {40},
year = {1990},
}

TY - JOUR
AU - Dobrakov, Ivan
TI - On integration in Banach spaces, XI. Integration with respect to polymeasures
JO - Czechoslovak Mathematical Journal
PY - 1990
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 40
IS - 1
SP - 8
EP - 24
LA - eng
KW - integration; Banach spaces; polymeasure; Dobrakov integral; measurable vector-valued functions; analogues; Vitali convergence theorem; Lebesgue dominated convergence theorem; Fubini's theorem
UR - http://eudml.org/doc/13826
ER -

References

top
  1. Chang D. K., Rao M. M., 10.1080/07362998308809003, Stochastic Anal. Appl. 1 (1983), 21-55. (1983) Zbl0511.60034MR0700356DOI10.1080/07362998308809003
  2. Chang D. K., Rao M. M., Bimeasures and nonstationary processes, Real and Stochastic Analysis, 7-118, Wiley Ser. Probab. Math. Statist., Wiley, New York, 1986. (1986) Zbl0616.60009MR0856580
  3. Diestel J., Uhl J. J., Vector measures, Amer. Math. Soc. Surveys, No. 15, Providence, 1977. (1977) Zbl0369.46039MR0453964
  4. Diestel J., Sequences and Series in Banach spaces, Graduate Texts in Mathematics 92, Springer-Verlag, New York-Berlin-Heidelberg-Tokyo, 1984. (1984) Zbl0542.46007MR0737004
  5. Dobrakov I., On integration in Banach spaces, I, Czech. Math. J. 20 (95), (1970), 511 - 536. (1970) Zbl0215.20103MR0365138
  6. Dobrakov I., On integration in Banach spaces, II, Czech. Math. J. 20 (95), (1970), 680-695. (1970) Zbl0224.46050MR0365139
  7. Dobrakov I., On integration in Banach spaces, III, Czech. Math. J. 29 (104), (1979), 478-499. (1979) Zbl0429.28011MR0536071
  8. Dobrakov I., On integration in Banach spaces, IV, Czech. Math. J. 30 (105), (1980), 259-279. (1980) Zbl0452.28006MR0566051
  9. Dobrakov I., On integration in Banach spaces,V, Czech.Math.J. 30 (105), (1980), 610-628. (1980) Zbl0506.28004MR0592324
  10. Dobrakov I., Morales P., On integration in Banach spacees, VI, Czech. Math. J. 35 (110), (1985), 173-187. (1985) Zbl0628.28007MR0787123
  11. Dobrakov I., On integration in Banach spaces, VII, Czech. Math. J.38(113),(1988),434-449. (1988) Zbl0674.28003MR0950297
  12. Dobrakov I., On integration in Banach spaces, VIII (Polymeasures), Czech. Math. J. 37 (112), (1987), 487-506. (1987) Zbl0688.28002MR0904773
  13. Dobrakov I., On integration in Banach spaces, IX (Integration with respect to polymeasures), Czech. Math. J. 38 (113), (1988), 589-601. (1988) Zbl0688.28003MR0962903
  14. Dobrakov I., On integration in Banach spaces, X (Integration with respect to polymeasures), Czech. Math. J. 38 (113), (1988), 713-725. (1988) Zbl0688.28004
  15. Dobrakov I., Remarks on the integrability in Banach spaces, Math. Slovaca 36, 1986, 323-327. (1986) Zbl0635.28005MR0866632
  16. Dobrakov I., On representation oflinear operators on Х С 0 ( Т , X ) , Czech. Math. J. 21 (96), (1971), 13-30. (1971) Zbl0225.47018MR0276804
  17. Dobrakov I., On Lebesgue pseudonorms on Х С 0 ( Т ) , Math. Slovaca 32, 1982, 327-333. (1982) Zbl0525.28009MR0676567
  18. Dobrakov I., [unknown], Czech. Math. J. 39 (114), (1989),288-302. (1989) MR0992135
  19. Dobrakov I., Representation ofmultilinear operators on Х С 0 ( Т i , X i ) , Atti Sem. Mat.Fis. Univ. Modena (to appear). 
  20. Dobrakov I., On extension of vector polymeasures, Czech. Math. J. 38 (113), (1988), 88-94. (1988) Zbl0688.28005MR0925943
  21. Dobrakov I., On submeasures, I, Dissertationes Math. 112, Warszawa, 1974. (1974) Zbl0292.28001MR0367140
  22. Dobrakov I., Farková J., On submeasures, II, Math. Slovaca 30, (1980), 65-81. (1980) Zbl0428.28001MR0568216
  23. Jefferies B., 10.1017/S0004972700009904, Bull. Austral. Math. Soc. 32, (1985), 207-215. (1985) Zbl0577.28002MR0815364DOI10.1017/S0004972700009904
  24. Kakihara Y., 10.1016/0047-259X(85)90055-7, J. Multivariate Anal. 16, (1985), 140-156. (1985) Zbl0561.60041MR0778493DOI10.1016/0047-259X(85)90055-7
  25. Kakihara Y., Some remarks on Hilbert space valued stochastic processes, Research Activities7,(1985),9-17. (1985) Zbl0561.60041MR0862075
  26. Kakihara Y., 10.1016/0047-259X(86)90064-3, J. Multivariate Anal. 18, (1986), 127-137. (1986) Zbl0589.60034MR0827173DOI10.1016/0047-259X(86)90064-3
  27. Katsaras A. K., Bimeasures on topological spaces, Glasnik Matematički 20 (40), (1985), 35-49. (1985) Zbl0587.28009MR0818611
  28. Kluvánek I., 10.2307/2044201, Proc. Amer. Math. Soc. 81 (1981), 233 - 239. (1981) Zbl0456.28003MR0593464DOI10.2307/2044201
  29. Merzbach E., Zakai M., 10.1016/0047-259X(86)90094-1, J. Multivariate Anal. 19, (1986), 67-87. (19,) Zbl0615.60034MR0847574DOI10.1016/0047-259X(86)90094-1
  30. Morse M., 10.1007/BF02410778, Ann. Mat. Pura Appl. (4) 39, (1955), 345-356. (1955) Zbl0066.04202MR0075273DOI10.1007/BF02410778
  31. Morse M., Transue W., 10.1073/pnas.35.3.136, Proc. Nat. Acad. Sci. U.S.A. 35, 1949, 136-143. (1949) Zbl0032.20901MR0029478DOI10.1073/pnas.35.3.136
  32. Morse M., Transue W., 10.1007/BF02854200, Rend. Circ. Mat. Palermo, (2) 4, (1955), 270-300. (1955) Zbl0067.28001MR0086115DOI10.1007/BF02854200
  33. Morse M., Transue W., 10.2307/1969597, Ann. of Math. (2) 64, (1956), 480-504. (1956) Zbl0073.27302MR0086116DOI10.2307/1969597
  34. Morse M., Transue W., 10.1073/pnas.42.2.89, Proc. Nat.Acad. Sci. U.S.A., 42, (1956), 89-95. (1956) Zbl0073.27301MR0075274DOI10.1073/pnas.42.2.89
  35. Niemi H., 10.5186/aasfm.1975.0114, Ann. Acad. Sci. Fenn. Ser. A I Math. 7 (1975), no. 2, 249-275. (1975) Zbl0327.28009MR0399410DOI10.5186/aasfm.1975.0114
  36. Rao M. M., Harmonizable processes: Structure theory, L’Einseignement math., sér. 28, fasc. 3-4, 1982. (1982) Zbl0501.60046MR0684239
  37. Thomas E., 10.5802/aif.352, Ann. Inst. Fourier Grenoble, 20, (1970), 55-191. (1970) Zbl0195.06101MR0463396DOI10.5802/aif.352
  38. Ylinen K., Fourier transforms of noncommutative analogues of vector measures and bimeasures with applications to stochastic processes, Ann. Acad. Sci. Fenn. Ser. A I, 7, (1975),355-385. (1975) Zbl0326.43009MR0399755
  39. YIinen K., On vector bimeasures, Annali Mat.Pura Appl. (4) 777, (1978), 115-138. (1978) MR0515957

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.